# SDR 2003FA0000905

- Difficulty date: September 2, 2003
- Submitted: September 2, 2003
- Operation: General aviation
- Make and model: Cessna 560XL
- Aircraft serial: 5605227
- Aircraft time: 1,758 hours, 1,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Part number: 66113598
- Condition: Chafed
- Location: Pax Door
- Component: Door
- Component part number: 66113521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE MAIN ENTRY DOOR, IT WAS DISCOVERED THAT THE DOOR OPENING / CLOSING PUSHROD WAS RUBBING AGAINST THE CUT OUT IN THE DOOR STRUCTURE.
